... on Tuesday I went and bought Monistat 3 and finished it on 10/18/18. Now it is 10/21/18 and I was trying to having intercourse and it hurt. I was very dry and now my outfit lips are swallow. And we used a condom. This has never happened to me, what could it be?
I don't know what you mean by your outfit lips are swallow.
Are you currently using any hormonal birth control?
You had intercourse before your vagina and labia had time to heal properly; nothing was working normally. A fungal infection may seem to you like a minor thing but it is still a serious infection that your body and very sensitive tissues need time to heal and recover from. Unusual dryness is an indicator that mucous secretions (natural lubrication) are not normal yet. The medication instructions and guidance are put there for good reasons and it is always wise to follow the manufacturer's recommendations as they base it on repeated observations and testing. They put it/them there based on sound medicinal reasons and spoiling your fun is not one of them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vaginal Yeast Infection - I took monistat about a hr ago and I'm still itching how long for this to?
Updated 9 Aug 2014 • 1 answer
Updated 30 Dec 2018 • 3 answers
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Updated 18 Dec 2015 • 2 answers
Updated 10 Jan 2016 • 1 answer
Updated 10 May 2018 • 1 answer